# SDR VNAA0207007

- Difficulty date: July 9, 2002
- Submitted: July 19, 2002
- Operation: Air carrier
- Aircraft: N461PS
- Make and model: Dorner DO328100
- Aircraft serial: 3075
- Aircraft time: 15,815 hours, 13,731 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Connector
- Condition: Dirty
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM PIT TO CVG, THE CREW RECEIVED A MAIN HYDRAULIC PUMP INOP CAS MESSAGE.  THE NOSE WHEEL STEERING AND ANTI SKID WERE TURNED OFF FOR LANDING FOLLOWING THE QUICK REFERENCE HANDBOOK PROCEDURE.  FLIGHT 4087 LANDED WITH NO INCIDENTS AND TAXIED OFF THE RUNWAY.  THE CREW HAD THE AIRCRAFT TOWED FROM THE TAXI WAY TO THE GATE.  MAINTENANCE WAS DISPATCHED FROM PIT TO CVG.  MAINTENANCE INSPECTED AND CLEANED THE ELECTRICAL CONNECTION ON THE HYDRAULIC PUMP, CLEANED THE HYDRAULIC CANNON PLUG, AND RESET THE PUMP POWER NR 2 CIRCUIT BREAKER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 29-00-00.  MAINTENANCE PERFORMED SEVERAL OPERATIONAL TESTS AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
